# SDR ASAA2014020706795

- Difficulty date: February 7, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 24,656 hours, 7,381 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT.  ACFT GROUNDED. SATCOM CIRCUIT BREAKER RESET PROCEDURE ACCOMPLISHED. SATISFACTORY IAW QRH.
